# SDR DL777071162

- Difficulty date: September 1, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 33,459 hours, 5,058 cycles
- Engine time: 33,513 hours, 5,062 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 756603E
- Part serial: 889OFF
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO LT ENG GEN CONTROL OFF LIGHT ON GROUND.  REPLACED LT GCU.
